I had back surgery a few months ago, and I am now on a low doseage and tapering down of Roxicodone, which is oxycodone immediate release. I only take 5mg every few hours. I have had a few complications which landed me in the emergency room, The first time they prescribed me 10mg Percocet which is the oxycodone with acetaminophen. This ended up making my chest hurt really bad so I couldn't take it. This most recent trip to the emergency room they prescribed me Percocet again, I told them the reaction that I had to it last time, the doctor said it was probably because the dosage was a lot higher than I was used to so he prescribed me 5mg Percocet. Well I had the same reaction to the 5mg. My question is, I can take the oxycodone and I can take Tylenol, but for some reason, them being mixed together in the Percocet makes my chest hurt really bad and nobody seems to have an answer as to why this could be. I was basically told that can't possibly be what I was reacting to. This most recent pharmacist that I inquired about it said it's impossible from a pharmaceutical standpoint and that I probably just have anxiety.
I don't have anxiety.
Anyone out there have any clue as to why this happens?